File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Several splitting criteria for vector bundles and reflexive sheaves

TitleSeveral splitting criteria for vector bundles and reflexive sheaves
Authors
Issue Date2013
Citation
Pacific Journal of Mathematics, 2013, v. 266 n. 2, 449-456 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/185939
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorYau, Sen_US
dc.contributor.authorYe, Fen_US
dc.date.accessioned2013-08-20T11:47:26Z-
dc.date.available2013-08-20T11:47:26Z-
dc.date.issued2013-
dc.identifier.citationPacific Journal of Mathematics, 2013, v. 266 n. 2, 449-456en_US
dc.identifier.urihttp://hdl.handle.net/10722/185939-
dc.languageengen_US
dc.relation.ispartofPacific Journal of Mathematicsen_US
dc.titleSeveral splitting criteria for vector bundles and reflexive sheavesen_US
dc.typeArticleen_US
dc.identifier.emailYe, F: fyemath@hku.hken_US
dc.identifier.doi10.2140/pjm.2013.266.449-
dc.identifier.hkuros216774en_US
dc.identifier.isiWOS:000332065200010-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats